I'm also seeing black lines in my side vision as Wynnie10 immediately after my cataract surgery. I had my cataract surgery on my lt eye in Apr'08 and I had my rt eye operated 3 days ago.In this eye also I see black line in the side vision. Now my vision is like this(O O).My both eyes vision in between paranthesis.My vision is narrowed and if I see side to side the lines are also moving and it's very annoying.I'm not getting used as you replied to Wynnie 10.The surgeon sent me to neuro ophthalmologist and retinal specialist and all tests came normal.Now from your reply to Wynnie10 I'm able to understand what it is.Is there any solution for this Doctor? It's really annoying.Pl let me know.
Dear Dr.Joan M Pernoud,
I went to my eye surgeon and told what you suggested.She said that my pupils are smaller only but prescribed the eye drops which you were referring.The name of the medicine is Alphagan.Also said these eye drops are for Glaucoma.These are the drops which you have mentioned? I had one drop.The black line is little bit reduced but still seen in the corner of my eye.So what do you think about my black 1/2 circle curvy broad lines like this ( ) in the corners of my both eyes? Also want to know are these the eye drops which you recommended?
hello i am 28years old and i have had some lines and few dots in my vision for sometime now..but recently they have increased in number of lines and dots... i am worried can you help. They float and also move with my eyes. the problems gets worse when i look at plain backgrounds such as white walls. But my vision is good i can see well near and far. Thanks for your time.
Use the search feature to read about "floaters" and "posterior vitreous detachments" see an Eye MD as while usually harmless it can be a sign of bleeding, retinal tear, retinal detachment, bleeding or inflammation in the eye. Find an Eye MD near you at www.aao.org
I have a question that I am hoping to get some help with. Two weeks ago, I was prescribed glasses to wear all the time. My right eye had been straining to compensate for the lack of vision in my left eye. In the left lens there are two different prescriptions and only one prescription in the right. My problem is, I have a horizontal line, all the time that goes from left to right, no matter if my glasses are on or off. Everything below the lines appears blurry and the line is about a 1/4" above the bottom frame. I'm also having a straining feeling in the back of my right eye most of the time (and I wear the glasses all day). This line is driving me crazy!! Any advice would be greatly appreciated. Thank you.
How are your eyes now.. i cant leave the house with out sunglasses.. i cant work because i cant concentrate .. has taken me to depression. and i dont know anyone that has the same problem.. please contact me.. on izzo_italian***@****
I have 8 year old son who told me few days ago he can see blue lines??????? Ive asked him to explain and all he can say lines are blue, there are lots of them around and he can see them all the time. I noticed he is trying to walk in between those lines therefor its somethiong thats bother him very much. Can anyone tell me what is this and what should I do? My doctor didnt say much but said I should take him to have his eye tested.
i was a premature baby and i had catarct surgey at the age of 13. years afetr i developed small balls and shadows lingering in front of my eyes and move when i move my eyes. Doctors say to ignore it, but it has been 4-5 years since i am having this problem...till when do i have to ignore? i cannot adjust into my normal routine as i get worried about my vision in my late life. Please help..
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.